Britain’s chief oncologist Dr. Angus Dalgleish has confirmed that ‘turbo-cancers’ are appearing in thousands of patients who have received Covid boosters.
In a video posted to Twitter, Dr. Dalgleish said that he began to notice that increasingly large numbers of his patients who have melanoma and who were stable for decades with the stage 4 disease, have suddenly relapsed following the booster vaccine.
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
“At first we didn’t put the two together, but when a patient said, ‘I felt awful since the vaccine, I’ve just been drained’, they’ve described symptoms like a Long Covid, and the next thing we know, two, three weeks, couple of months later they’ve got clear evidence of relapse,” Dr. Dalgleish says in the video.
“And these relapses are quite aggressive. They’re not a gentle relapse. They’re relapses that are requiring systemic therapy as opposed to a little nodule that requires surgical incision.”
“But it’s not just this. I’m now very much aware in my own circle of many people, they haven’t got a melanoma – they’ve never had anything before – but they’ve got lumps and bumps and they’re not felling well. And two people I’ve interviewed at great length, they all put it down to feeling awful after their booster. They were fine with the first two vaccines, they just had shivers, flu etc. But they’ve described being very tired, very fatigued, wanting to stay in bed, and this has dragged on to the point were they’ve gone to the doctor and they’ve had blood counts and investigations and I now know seven of them, two of them have leukemias, and others have lymphomas, and one of them has a very bad melanoma, which he is absolutely sure was instigated by the booster as he developed dreadful symptoms.”
“So really I want to bring to everybody’s attention that I think that this does not look like a coincidence to me and we need to join forces and see if this is a real effect and if it is we must stop all the boosters immediately. Thank you.”
Latest posts by Sean Adl-Tabatabai (see all)
- CDC Launches Investigation Into ‘Deadly Diseases Caused by COVID-19 Vaccines’ - February 2, 2023
- American Airlines Pilot Blames FAA Vaccine Mandate for Massive Heart Attack Suffered Mid-Flight - February 2, 2023
- Autopsy of 2 Teen Boys Who Dropped Dead After Pfizer Jab Finds ‘Global Myocardial Injury’ - February 2, 2023